What are the symptoms of Unisom overdose?

Answer

Unisom Overdose is rare but does tend to happen. With any medications used to aid in sleeping like Unisome, it's important to follow the recommended dosage exactly. Some symptoms that can occur due to an Unisome overdose include red skin, dry skin, blindness, fever, seizures, racing heart, or jerking motions in motor skills. It's important to make sure you take the exact amount recommended by your doctor to keep an overdose from occurring. Make sure to discuss with your doctor all the issues you may be experiencing as they can recommend if you should increase your dosage.
Q&A Related to "What are the symptoms of Unisom overdose?"
Toxicity with diphenhydramine has been noted in doses of 300 mg and doses of 1000 mg have
http://www.chacha.com/question/how-many-unisom-ove...
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include coma; excitement
http://www.drugs.com/CDI/UNISOM.HTML
If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian
http://www.medhelp.org/drugs/Unisom/show/1683
Seek emergency medical attention if you think you have used too much of this medicine. Overdose symptoms may include extreme drowsiness, loss of coordination, dry mouth, or seizure
http://www.revolutionhealth.com/drugs-treatments/U...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com